MathSciNet Relay Station
MathSciNet bibliographic data
MR1427133 (97j:57031) 57R30 (57N10 58F15 58F18)
Barbot, Thierry Flots d'Anosov sur les variétés graphées au sens de Waldhausen. (French) [Anosov flows on graph manifolds in the sense of Waldhausen] Ann. Inst. Fourier (Grenoble) 46 (1996), no. 5, 1451–1517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement